# SDR AALA201904189008

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 6,081 hours, 2,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY CYLINDER PRESSURE BELOW LIMITS. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
